USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 1   *  >   >>  

* Question -2?
 #841763  
  hopkinsk - 06/16/17 12:02
 
  A 34-year-old woman complains of early morning awakenings and loss of interest in everyday activities. She is diagnosed with major depressive disorder and given fluoxetine, but does not improve. Tricyclic antidepressants and MAO inhibitors are subsequently tried without effect, and electroconvulsive therapy (ECT) is recommended.

Which of the following represents the most serious side effect of ECT?


A. Extrapyramidal symptoms

B. Hearing loss

C. Mania

D. Retrograde amnesia

E. Rhabdomyolysis
 
Report Abuse

 
 

* Re:Question -2?
#3341311
  pinkunicorn - 06/18/17 13:59
 
  D  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome